# SDR DALA101413234

- Difficulty date: January 25, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 51,698 hours, 22,781 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION ON FRAME 29 SHEAR TIE BETWEEN S24R AND S43R.  REPAIRED PER SRM 51-42-11 AND SRM 51-75-12.
